Illinois Journal of Mathematics

A schwarz inequality for positive linear maps on $C^{\ast}$-algebras

Man-Duen Choi

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 18, Issue 4 (1974), 565-574.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051007

Mathematical Reviews number (MathSciNet)
MR0355615

Zentralblatt MATH identifier
0293.46043

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Choi, Man-Duen. A schwarz inequality for positive linear maps on $C^{\ast}$-algebras. Illinois J. Math. 18 (1974), no. 4, 565--574.https://projecteuclid.org/euclid.ijm/1256051007


Export citation